# SDR UIEA2022052300521

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Hose
- Part number: BACD40D162011
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU  FLEXIBLE HOSE  DAMAGED IN  EXHAUST  DUCT  COOLING . REMOVED & REPLACED APU FLEXIBLE HOSE AT COOLING EXHAUST DUCT IAW B767-300 AMM 49-51-01-404-006  NO LEAK.
